# SDR FDEA201904110781

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,968 hours, 19,802 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Part number: 6225136001
- Part serial: 3026
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 25,066 hours, 9,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PDIS  590     34-41  6765     11APR19  EWR  FACT  U  LOGPAGES:3088978  APPROX 1 AFTER TAKEOFF , WE FELT VIBRATION AND WE  HAD A WX FAIL MESSAGE. WE SWITCHED TO OTHER RADAR,  THEN AFTER APPROX 10 MINUTES, WE HEARD A LOUD  NOISE AND WX FAIL.  BOTH WX RADAR SYS ARE  INOPERATIVE   R/I  11APR19 04:43   EWR U  REASON CODE : SCHEDULED REMOVAL/INSTALLATION  OFF  MPN: 622-5136-001                        POS: ONL  SRL: 3026                      TAG NBR: 39G513  ON  MPN: 622-5136-201         CPN: 3400380  SRL: 98PJ                      TAG NBR: 0B5029  FACT 11APR19 04:43   EWR U  REMOVED AND REPLACED WEATHER RADAR ANTENNA/ MOUNT  REF AMM 34-41-07-07 OPS CHECKS GOOD OK FOR SERVICE  MPN 622-5136-201 SERIAL # 98PJ
